# SDR AALA202205060969

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Attach Angle
- Part number: 182A1505107
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB ATTACH ANGLE LOCATED AT STABILIZER STATION 129.50 AT AFT SPAR. REPLACED ATTACH ANGLE PER AARD 51-00-05-1 AND SRM 55-10-09-2R-4.
